Journal of Symbolic Logic

Paires Elementaires de Corps Pseudo-Finis: Denombrement des Completions (Elementary Pairs of Pseudo-Finite Fields: Counting Completions)

Helene Lejeune

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

Let $\Pi$ be a complete theorie of pseudo-finite fields. In this article we prove that, in the langage of fields to which we add a unary predicate for a substructure, the theory of non trivial elementary pairs of models of II has 2$^{\aleph_0}$ completions, that is, the maximum that could exist.

Article information

Source
J. Symbolic Logic, Volume 65, Issue 2 (2000), 705-718.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746072

JSTOR
links.jstor.org

Citation

Lejeune, Helene. Paires Elementaires de Corps Pseudo-Finis: Denombrement des Completions (Elementary Pairs of Pseudo-Finite Fields: Counting Completions). J. Symbolic Logic 65 (2000), no. 2, 705--718. https://projecteuclid.org/euclid.jsl/1183746072


Export citation